Alert archive / Oregon / Winter Storm Warnings in 2014
Winter Storm Warning 1, NWS Medford, OR
NWS Medford, OR issued this winter storm warning at Jan 10, 2014, 3:19 PM PST for 4 counties in Oregon. It took effect at Jan 11, 2014, 4:00 AM PST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2014, 3:19 PM PST (23:19 UTC)
- In effect from
- Jan 11, 2014, 4:00 AM PST
- Expired
- Jan 12, 2014, 2:46 AM PST
- In force
- 23 hr
- Issued by
- NWS Medford, OR
Counties Douglas County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR
The radar
The Medford radar (KMAX), 68 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 11.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
617 WWUS46 KMFR 102319 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 319 PM PST FRI JAN 10 2014 ORZ027-028-111130- /O.UPG.KMFR.WS.A.0001.140111T1200Z-140112T1200Z/ /O.NEW.KMFR.WW.Y.0001.140111T1500Z-140112T1200Z/ /O.NEW.KMFR.WS.W.0001.140111T1200Z-140112T1200Z/ SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...CRATER LAKE...DIAMOND LAKE 319 PM PST FRI JAN 10 2014 ...WINTER STORM WARNING IN EFFECT FROM 4 AM SATURDAY TO 4 AM PST SUNDAY ABOVE 5500 FEET... ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM WARNING ABOVE 5500 FEET FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 4 AM PST SUNDAY. A WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN EFFECT FROM 7 AM SATURDAY TO 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...14 TO 20 INCHES ABOVE 5500 FEET IN THE SOUTHERN OREGON CASCADES NORTH OF LAKE OF THE WOODS. 5 TO 10 INCHES OF SNOW IS EXPECTED BELOW 5500 FEET IN THE SOUTHERN OREGON CASCADES. AN ADDITIONAL LIGHT ACCUMULATION OF AN INCH OR TWO IS POSSIBLE ON SUNDAY. * SNOWFALL RATE: A PERIOD OF ONE INCH PER HOUR SNOW ACCUMULATIONS ARE POSSIBLE LATE SATURDAY AFTERNOON INTO SATURDAY EVENING. * TIMING...SNOW WILL BEGIN EARLY SATURDAY MORNING WITH THE SNOW LEVEL AROUND 6000 FEET. THE SNOW LEVEL WILL DROP DURING THE DAY TO 3500 FEET BY THE EVENING...THEN REMAIN AROUND THAT LEVEL THROUGH SATURDAY NIGHT. THE HEAVIEST SNOW WILL BE SATURDAY MORNING THROUGH SATURDAY EVENING. * WARNING LOCATIONS INCLUDE: CRATER LAKE. * ADVISORY LOCATIONS INCLUDE: DIAMOND LAKE...LAKE OF THE WOODS. * WINDS...SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH EARLY SATURDAY MORNING INTO SATURDAY EVENING...THEN DIMINISHING. * IMPACTS...TRAVEL WILL BECOME DIFFICULT AROUND CRATER LAKE EARLY SATURDAY MORNING...WITH OTHER MOUNTAIN PASSES BEING AFFECTED BY LATE SATURDAY MORNING. THIS INCLUDES PORTIONS OF HIGHWAYS 230...138...62 AND 140. VISIBILITY WILL BE SEVERELY REDUCED DURING HEAVIEST SNOW BANDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ ORZ029>031-111130- /O.NEW.KMFR.WW.Y.0001.140112T0000Z-140112T1200Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...CHEMULT...GILCHRIST 319 PM PST FRI JAN 10 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES. * TIMING...RAIN WILL CHANGE TO SNOW SATURDAY AFTERNOON...PEAKING SATURDAY EVENING...AND DIMINISHING LATE SATURDAY NIGHT. * LOCATIONS INCLUDE: CHEMULT...GILCHRIST. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...TRAVEL WILL BECOME DIFFICULT SATURDAY AFTERNOON...ESPECIALLY ALONG PORTIONS OF HIGHWAY 97. WINDS WILL HELP REDUCE VISIBILITY FURTHER...SO EXPECT VERY LOW VISIBILITIES BY SATURDAY AFTERNOON AND EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ CAZ080-111130- /O.NEW.KMFR.WW.Y.0001.140111T1800Z-140112T1200Z/ WESTERN SISKIYOU COUNTY- 319 PM PST FRI JAN 10 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 4 AM PST SUNDAY ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 5000 FEET FOR SNOW...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES. * ELEVATION: ABOVE 5000 FEET. * TIMING...SNOW WILL CHANGE TO RAIN BY LATE SATURDAY MORNING AND CONTINUE THROUGH SATURDAY EVENING. * LOCATIONS INCLUDE: ETNA SUMMIT ON SAWYERS BAR ROAD. * WINDS...WEST WINDS 10 TO 20 MPH WITH GUSTS TO 30 MPH. * IMPACTS...ETNA SUMMIT WILL BECOME SNOW COVERED BY LATE SATURDAY MORNING AND TRAVEL WILL BECOME DIFFICULT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SK
3 follow-up statements
954 WWUS46 KMFR 111240 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 440 AM PST SAT JAN 11 2014 ORZ027-028-120015- /O.CON.KMFR.WS.W.0001.000000T0000Z-140112T1200Z/ /O.CON.KMFR.WW.Y.0001.140111T1500Z-140112T1200Z/ SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...CRATER LAKE...CRESCENT LAKE... DIAMOND LAKE...HOWARD PRAIRIE...SISKIYOU SUMMIT 440 AM PST SAT JAN 11 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY ABOVE 4000 FEET... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM PST SUNDAY... A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...14 TO 20 INCHES ABOVE 5500 FEET AND 8 TO 14 INCHES BETWEEN 4000 AND 5500 FEET IN THE SOUTHERN OREGON CASCADES NORTH OF LAKE OF THE WOODS. 5 TO 10 INCHES WILL FALL IN THE SISKIYOU MOUNTAINS AND THE SOUTHERN OREGON CASCADES SOUTH OF LAKE OF THE WOODS. AN ADDITIONAL ACCUMULATION OF UP TO 2 INCHES IS EXPECTED ON SUNDAY. * SNOWFALL RATE: A PERIOD OF ONE INCH PER HOUR SNOW ACCUMULATIONS IS LIKELY DURING THE LATE AFTERNOON INTO THIS EVENING. * TIMING...SNOW HAS BEGUN AT THE HIGHER ELEVATIONS WITH THE SNOW LEVEL AROUND 6000 FEET. THE SNOW LEVEL WILL DROP TO 4500 FEET BY THE START OF THIS AFTERNOON THEN 4000 FEET BY THIS EVENING...AND FINALLY TO 3500 FEET OVERNIGHT. THE HEAVIEST SNOW WILL BE LATE THIS MORNING THROUGH THIS EVENING. * WARNING LOCATIONS INCLUDE: CRATER LAKE. * ADVISORY LOCATIONS INCLUDE: DIAMOND LAKE...LAKE OF THE WOODS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH INTO THIS EVENING...THEN DIMINISHING. * IMPACTS...TRAVEL WILL BECOME DIFFICULT AROUND CRATER LAKE EARLY THIS MORNING...WITH OTHER MOUNTAIN PASSES BEING AFFECTED BY LATE MORNING. THIS INCLUDES PORTIONS OF HIGHWAYS 230...138...62 AND 140. VISIBILITY WILL BE SEVERELY REDUCED BY SNOW AND BLOWING SNOW. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ ORZ029>031-120015- /O.CON.KMFR.WW.Y.0001.140112T0000Z-140112T1200Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...CHEMULT...CRESCENT...GILCHRIST 440 AM PST SAT JAN 11 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...2 TO 5 INCHES...EXCEPT 4 TO 8 INCHES IN NORTHERN KLAMATH COUNTY. * TIMING...PRECIPITATION WILL BEGIN EARLY THIS MORNING WITH THE SNOW LEVEL NEAR 6000 FEET. RAIN WILL CHANGE TO SNOW IN MOST AREAS WITH THE SNOW LEVEL DROPPING TO AROUND 4500 FEET THIS AFTERNOON. PRECIPITATION WILL BE MOST INTENSE IN THE AFTERNOON AND EVENING BUT CONTINUE INTO EARLY SUNDAY MORNING. * LOCATIONS INCLUDE: CHEMULT...CRESCENT...GILCHRIST. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...TRAVEL WILL BECOME DIFFICULT SATURDAY AFTERNOON... ESPECIALLY ALONG PORTIONS OF HIGHWAY 97. WINDS WILL HELP REDUCE VISIBILITY FURTHER...SO EXPECT VERY LOW VISIBILITIES BY SATURDAY AFTERNOON AND EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ CAZ080-120015- /O.CON.KMFR.WW.Y.0001.140111T1800Z-140112T1200Z/ WESTERN SISKIYOU COUNTY- 440 AM PST SAT JAN 11 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SUNDAY ABOVE 5000 FEET... A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...4 TO 8 INCHES. * ELEVATION: ABOVE 5000 FEET. * TIMING...PRECIPITATION HAS BEGUN EARLY THIS MORNING WITH THE SNOW LEVEL NEAR 6500 FEET. THE SNOW LEVEL WILL DROP TO 5000 FEET THIS MORNING WITH THE MOST INTENSE SNOWFALL DURING THE LATE MORNING INTO THIS EVENING. A LIGHT ACCUMULATION OF SNOW WILL OCCUR AS LOW AS 3500 FEET AS SNOW SHOWERS CONTINUE IN THE LATE EVENING INTO EARLY SUNDAY MORNING. * LOCATIONS INCLUDE: THE HIGHER ELEVATIONS OF WESTERN SISKIYOU COUNTY. * WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...ETNA SUMMIT WILL BECOME SNOW COVERED BY LATE MORNING AND TRAVEL WILL BECOME DIFFICULT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ DW
867 WWUS46 KMFR 112234 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 234 PM PST SAT JAN 11 2014 ORZ027-028-121045- /O.EXT.KMFR.WW.Y.0001.000000T0000Z-140113T0000Z/ /O.CON.KMFR.WS.W.0001.000000T0000Z-140112T1200Z/ SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...CRATER LAKE...CRESCENT LAKE... DIAMOND LAKE...HOWARD PRAIRIE...SISKIYOU SUMMIT 234 PM PST SAT JAN 11 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY ABOVE 4000 FEET... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST SUNDAY. A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...10 TO 18 ADDITIONAL ACCUMULATIONS ABOVE 5000 FEET AND 6 TO 12 INCHES BETWEEN 4000 AND 5000 FEET IN THE SOUTHERN OREGON CASCADES NORTH OF LAKE OF THE WOODS. 5 TO 10 INCHES WILL FALL IN THE SISKIYOU MOUNTAINS AND THE SOUTHERN OREGON CASCADES SOUTH OF LAKE OF THE WOODS. * TIMING: SNOW WILL CONTINUE THROUGH THE NIGHT WITH A BREAK EARLY SUNDAY MORNING BEFORE RETURNING LATER SUNDAY MORNING INTO SUNDAY AFTERNOON. * SNOWFALL RATE: A PERIOD OF ONE INCH PER HOUR SNOW ACCUMULATION IS LIKELY DURING THIS AFTERNOON ABOVE 5000 FEET AND POSSIBLE THIS EVENING BELOW 5000 FEET. * WARNING LOCATIONS INCLUDE: CRATER LAKE. * ADVISORY LOCATIONS INCLUDE: DIAMOND LAKE...LAKE OF THE WOODS...SISKIYOU SUMMIT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH INTO THIS EVENING...THEN DIMINISHING. * IMPACTS...ROADS WILL REMAIN SNOW COVERED IN THE MOUNTAINS NORTH OF LAKE OF THE WOODS INCLUDING HIGHWAY 62. ROADS WILL BECOME SNOW COVERED FROM LAKE OF THE WOODS SOUTH LATE THIS AFTERNOON INTO THIS EVENING...MAKING FOR DIFFICULT TRAVEL ON HIGHWAY 140 AND INTERSTATE 5 NEAR AT SISKIYOU SUMMIT. VISIBILITY WILL BE SEVERELY REDUCED BY SNOW AND BLOWING SNOW. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ ORZ025-121045- /O.EXA.KMFR.WW.Y.0001.000000T0000Z-140112T1200Z/ EASTERN DOUGLAS COUNTY FOOTHILLS- 234 PM PST SAT JAN 11 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY ABOVE 2500 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 2500 FEET FOR SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES OF SNOW FROM 2500 FEET TO 4000 FEET WITH 6 TO 12 INCHES OF SNOW ABOVE 4000 FEET. * SNOWFALL RATE: A PERIOD OF ONE INCH PER HOUR SNOW ACCUMULATION IS LIKELY INTO THIS EVENING. * LOCATIONS INCLUDE: ELEVATIONS JUST ABOVE TOKETEE FALLS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH INTO THIS EVENING...THEN DIMINISHING. * IMPACTS...TRAVEL WILL BECOME DIFFICULT ON THE HIGHER PORTIONS OF HIGHWAY 138 EAST OF TOKETEE FALLS. VISIBILITY WILL BE SEVERELY REDUCED BY SNOW AND BLOWING SNOW. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ ORZ029>031-121045- /O.EXT.KMFR.WW.Y.0001.140111T2234Z-140112T1200Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...CHEMULT...CRESCENT...GILCHRIST 234 PM PST SAT JAN 11 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...2 TO 5 INCHES...EXCEPT 4 TO 8 INCHES IN NORTHERN KLAMATH COUNTY. * TIMING...SNOW WILL BE MOST INTENSE THIS AFTERNOON AND EVENING BUT CONTINUE INTO EARLY SUNDAY MORNING. * LOCATIONS INCLUDE: CHEMULT...CRESCENT...GILCHRIST. * WINDS...SOUTHWEST 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH. * IMPACTS...TRAVEL WILL REMAIN DIFFICULT THIS AFTERNOON AND OVERNIGHT...ESPECIALLY ALONG PORTIONS OF HIGHWAY 97. WINDS WILL HELP BLOW SNOW AROUND...SO EXPECT VERY LOW VISIBILITIES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ CAZ080-121045- /O.CON.KMFR.WW.Y.0001.000000T0000Z-140112T1200Z/ WESTERN SISKIYOU COUNTY- 234 PM PST SAT JAN 11 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY ABOVE 5000 FEET... A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * SNOW ACCUMULATIONS...4 TO 8 INCHES. * ELEVATION: ABOVE 5000 FEET. * TIMING...THE MOST INTENSE SNOWFALL IS EXPECTED INTO THIS EVENING. A LIGHT ACCUMULATION OF SNOW WILL OCCUR AS LOW AS 3500 FEET SUNDAY MORNING AS SNOW SHOWERS CONTINUE. * LOCATIONS INCLUDE: THE HIGHER ELEVATIONS OF WESTERN SISKIYOU COUNTY. * WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...ETNA SUMMIT WILL REMAIN SNOW COVERED BY AND TRAVEL WILL BE DIFFICULT WITH LOW VISIBILITIES EXPECTED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SK
518 WWUS46 KMFR 121046 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 246 AM PST SUN JAN 12 2014 ORZ027-028-121900- /O.CAN.KMFR.WS.W.0001.000000T0000Z-140112T1200Z/ /O.CON.KMFR.WW.Y.0001.000000T0000Z-140113T0000Z/ SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...CRATER LAKE...CRESCENT LAKE... DIAMOND LAKE...HOWARD PRAIRIE...SISKIYOU SUMMIT 246 AM PST SUN JAN 12 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WINTER STORM WARNING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * SNOW ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED TODAY. * TIMING: SNOW SHOWERS WILL INCREASE IN INTENSITY DURING THE LATE MORNING AND AFTERNOON. * LOCATIONS INCLUDE: CRATER LAKE...DIAMOND LAKE...UNION CREEK...LAKE OF THE WOODS...SISKIYOU SUMMIT. * WINDS...SOUTHWEST 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 40 MPH. * IMPACTS...SNOW WILL CREATE HAZARDOUS DRIVING CONDITIONS ON AREA ROADS AND HIGHWAYS INCLUDING INTERSTATE 5 AT SISKIYOU SUMMIT...HIGHWAY 66...HIGHWAY 140 NEAR LAKE OF THE WOODS...HIGHWAY 62 NEAR CRATER LAKE...HIGHWAY 138 NEAR DIAMOND LAKE AND HIGHWAY 230. VISIBILITY WILL BE SIGNIFICANTLY REDUCED BY SNOW AND BLOWING SNOW AT TIMES TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ CAZ080-ORZ029>031-121200- /O.CAN.KMFR.WW.Y.0001.000000T0000Z-140112T1200Z/ WESTERN SISKIYOU COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...CHEMULT...CRESCENT...GILCHRIST 246 AM PST SUN JAN 12 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW SHOWERS ARE EXPECTED TO CONTINUE TODAY DIMINISHING TONIGHT. $$ ORZ025-121900- /O.EXT.KMFR.WW.Y.0001.000000T0000Z-140112T2000Z/ EASTERN DOUGLAS COUNTY FOOTHILLS- 246 AM PST SUN JAN 12 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY ABOVE 2500 FEET... THE WINTER WEATHER ADVISORY ABOVE 2500 FEET IS NOW IN EFFECT UNTIL NOON PST TODAY. * SNOW ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 5 INCHES ARE EXPECTED TODAY. * TIMING: SNOW SHOWERS WILL INCREASE IN INTENSITY DURING THE LATE MORNING. THEN SHOWERS WILL CHANGE TO RAIN OR A RAIN/SNOW MIX IN THE AFTERNOON AS SNOW LEVELS WILL RISE TO 4000 FEET. * LOCATIONS INCLUDE: ELEVATIONS ABOVE 2500 FEET...MAINLY FROM TOKETEE FALLS EAST. * WINDS...SOUTHWEST 10 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT ON THE HIGHER PORTIONS OF HIGHWAY 138 EAST OF TOKETEE FALLS. VISIBILITY WILL BE SIGNIFICANTLY REDUCED BY SNOW AND BLOWING SNOW AT TIMES TODAY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ CC
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this winter storm warning went out at Jan 10, 8:25 AM PST, 6 hours 54 minutes earlier.
Area forecast discussion, Jan 10, 8:25 AM PST, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
825 AM PST FRI JAN 10 2014
.DISCUSSION...THE FOCUS TODAY IS ON THE UPCOMING STRONG WINTER
STORM DUE TO BRING HIGH WINDS...HIGH SURF...HEAVY RAIN...AND MOUNTAIN
SNOW TO THE AREA TONIGHT INTO SATURDAY NIGHT. CURRENT FORECAST
LOOKS ON TRACK AND TODAY WILL MAINLY BE FINE-TUNING THE
FORECAST...WITH EXTRA SCRUTINY ON EXPECTED SNOWFALL TOTALS TO
DETERMINE WHETHER A WINTER STORM WARNING IS WARRANTED FOR THE
CASCADES. IT WILL BE THE FIRST WINTER STORM TO HIT THAT AREA IN
MORE THAN A MONTH.
A HOST OF HAZARD PRODUCTS ARE OUT THIS MORNING TO COVER THE
EXPECTED WEATHER WITH THIS STRONG STORM. MORE WILL BE ADDED TODAY.
OF NOTE BEFORE I GET TO WORKING ON THE FORECAST...THE COAST WILL
BE ESPECIALLY HARD-HIT DURING THIS STORM TONIGHT INTO
SATURDAY...WITH HIGH WINDS...HEAVY RAIN...AND HIGH SURF IN THAT
ORDER SO USE EXTRA CAUTION IF YOU ARE THE COAST.
PLEASE SEE THE EXCELLENT PREVIOUS DISCUSSION BELOW FOR DETAILS ON
THE UPCOMING STORM AND EXPECTED IMPACTS.
&&
.AVIATION...AS A WARM FRONT LINGERS OVER THE FORECAST AREA, AREAS OF
TERRAIN OBSCURATION ARE EXPECTED THIS MORNING MAINLY FROM THE
CASCADES WEST. THEN A COLD FRONT WILL MOVE INTO THE COAST TONIGHT
AND INLAND SATURDAY. THIS WILL BRING RAIN TO THE COAST OVERNIGHT
WITH RAIN SPREADING INLAND SATURDAY MORNING. ALSO SOUTH WINDS WILL
INCREASE ACROSS THE AREA TONIGHT INTO SATURDAY MORNING WITH A
STRONG JET ALOFT.
A MIX OF IFR/MVFR CIGS AND VISIBILITIES WITH LIGHT SCATTERED
SHOWERS IS EXPECTED ALONG THE COAST THROUGH THIS MORNING. THEN
EXPECT CONDITIONS ALONG THE COAST TO BECOME MAINLY MVFR CIGS IN
THE AFTERNOON... LOWERING AGAIN TO IFR CIGS WITH RAIN IN THE
EVENING. LOW LEVEL WIND SHEAR IS ALSO POSSIBLE ALONG THE COAST
THIS EVENING AND TONIGHT. INLAND...EXPECT AREAS OF IFR CIGS AND
IFR/MVFR VISIBILITIES IN VALLEY FOG AND LOW CLOUDS WEST OF THE
CASCADES AND ISOLATED IFR/MVFR EAST OF THE CASCADES. CONDITIONS
WILL LIKELY IMPROVE TO VFR WITH ISOLATED MVFR CIGS THIS AFTERNOON
AS SOUTH WINDS INCREASE. THEN WINDS INCREASE FURTHER TONIGHT
BRINGING INCREASING TURBULENCE, ESPECIALLY EAST OF THE CASCADES.
ALSO LOW LEVEL WIND SHEAR IS POSSIBLE WEST OF THE CASCADES
BEGINNING EARLY SATURDAY MORNING AROUND 12Z.
&&
.MARINE...A POWERFUL COLD FRONT WILL MOVE INTO THE WATERS TONIGHT
THEN INLAND SATURDAY. AHEAD OF THIS FRONT SOUTH WINDS WILL INCREASE
ONCE AGAIN TO SMALL CRAFT TODAY THEN RISE TO GALE TO STORM FORCE
WINDS THIS EVENING INTO TONIGHT...PERSISTING INTO EARLY SATURDAY
MORNING. MODELS INDICATE THE POTENTIAL FOR A LOW LEVEL JET TO
DEVELOP ALONG THE COAST WITH ENOUGH ONSHORE COMPONENT FOR STORM
FORCE GUSTS. GIVEN THE MODERATE CONFIDENCE THAT STORM FORCE GUSTS
WILL DEVELOP, HAVE UPGRADED THE GALE WARNING TO A STORM WARNING
WITHING 40 NM OF THE COAST. INCREASING WIND WAVES COMBINED WITH
STEEP WESTERLY SWELL WILL ALLOW CHAOTIC AND VERY STEEP SEAS TO
DEVELOP THIS EVENING THROUGH EARLY SATURDAY MORNING. WESTERLY SWELL
CONTINUES TO INCREASE SATURDAY AND SATURDAY NIGHT WHILE WINDS WILL
BECOME WESTERLY WITH AREAS OF CONTINUED GALE FORCE WINDS OVER THE
WATERS. GALES COMBINED WITH HEAVY WEST SWELL WILL PRODUCE EXTREMELY
DANGEROUS SEAS REACHING 25 TO 30 FEET SATURDAY EVENING THROUGH
SUNDAY MORNING.
SUSPECT THE THE SWAN MODEL OUTPUT AND WAVE WATCH BULLETIN BRING THE
SWELL HEIGHT DOWN TOO QUICK SUNDAY BECAUSE THE DYNAMIC FETCH SHOULD
KEEP SWELLS FROM COMING DOWN TOO QUICKLY. THE ENP OUTPUT SHOWS
HIGHER SWELLS SUNDAY AND A MORE GRADUAL DECREASE IN SWELL HEIGHT. SO
WE'LL BE LEANING TOWARDS THE HIGHER VALUES. /CC
&&
.PREV DISCUSSION... /ISSUED 543 AM PST FRI JAN 10 2014/
DISCUSSION...THE FOCUS OF THE FORECAST IS ON AN APPROACHING COLD
FRONT THAT WILL PRIMARILY AFFECT THE AREA LATE FRIDAY NIGHT
THROUGH SATURDAY EVENING. IT WILL ALMOST CERTAINLY BE THE WETTEST,
AND LIKELY THE WINDIEST, BUT NOT THE COLDEST STORM OF THE SEASON
SO FAR.
THE SNOWFALL IT WILL DELIVER TO THE MOUNTAINS WILL BE VERY
WELCOME, BUT THE SNOW AND STRONG WESTERLY WINDS WILL LIKELY CREATE
HAZARDOUS CONDITIONS. I HAVE GONE AHEAD AND UPGRADED THE HIGH WIND
WATCHES FOR PORTIONS OF THE COAST AND EAST SIDE TO HIGH WIND
WARNINGS AS THERE IS GOOD MODEL AGREEMENT ON THE TIMING OF THE
FRONT AND THE PRESSURE GRADIENT ACROSS THE AREA. THE GREATEST
UNCERTAINTY IS WITH RAINFALL/SNOWFALL TOTALS. THUS, I HAVE ISSUED
A WINTER STORM WATCH FOR THE SOUTHERN OREGON CASCADES AND HELD OFF
ON ADDING/ISSUING ANY WINTER WEATHER ADVISORIES OR WINTER STORM
WARNING HEADLINES. I HAVE GONE WITH A MODEL BLEND OF THE NAM, GFS,
AND ECMWF WITH A LEAN TOWARD THE LATTER TWO SOLUTIONS. THE NAM
MODEL IS FASTER BY ABOUT 3 OR 4 HOURS AND SIGNIFICANTLY WETTER.
THE FORECAST IS FOR ALMOST TWO FEET OF SNOW AROUND CRATER LAKE IN
THE 24 HOURS FROM EARLY SATURDAY INTO EARLY SUNDAY. QPF FROM THE
NAM SOLUTION WOULD BE GENERALLY AROUND AN ADDITIONAL 25% OF THE
GFS OR ECMWF AMOUNT. THE BULK OF THE PRECIPITATION WILL ACTUALLY
FALL IN THE 18 HOURS FROM EARLY SATURDAY MORNING THROUGH SATURDAY
EVENING. BUT, SHOWERS AND SNOW SHOWERS WILL STILL BE NUMEROUS LATE
SATURDAY NIGHT THEN TAPER OFF FURTHER ON SUNDAY. THE OREGON CASCADE
SNOWFALL IS MOST NOTEWORTHY BUT THAT WILL NOT BE THE ONLY PART OF
OUR AREA IMPACTED BY SNOW. THE SNOW LEVEL WILL BE AROUND 6500 FEET
AS THE FRONT ARRIVES SATURDAY MORNING THEN FALL TO AROUND 4500
FEET BY NOON THEN TO 3000 TO 3500 FEET BY SATURDAY EVENING. WITH A
WESTERLY FLOW ALOFT, PRECIPITATION WILL BE HEAVIEST ON THE WEST
SIDE OF THE CASCADES AND INTO NORTHERN KLAMATH COUNTY WHERE MOST
AREAS ABOVE 3500 FEET WILL RECEIVE AROUND 4 TO 8 INCHES OF SNOW.
AN AMOUNT OF 2 TO 6 INCHES OF SNOW SHOULD BE COMMON ELSEWHERE ON
THE EAST SIDE.
THE WIND WILL ALSO HAVE A BIG IMPACT TONIGHT INTO SATURDAY NIGHT...
AND WITH IT WILL ARRIVE HEAVY SURF AT THE COAST. THERE ARE
TYPICALLY AT LEAST A FEW STORMS IN OUR AREA EVERY WINTER WITH
WINDS OF THIS FORCE. BUT, THIS IS THE FIRST ONE THIS WINTER.
BE WARY OF DEAD OR DAMAGED TREES THAT MAY BE MORE SUSCEPTIBLE TO
TOPPLING. SOUTHWEST WINDS HAVE BEEN STRONG IN LAKE COUNTY NEAR
SILVER LAKE WITH GUSTS TO 57 MPH MEASURED LATE LAST EVENING. A
WIND ADVISORY REMAINS IN EFFECT FOR PORTIONS OF THE EAST SIDE
UNTIL 10 AM WITH GUSTS OF 30 TO 40 MPH. WINDS WILL DIMINISH
SLIGHTLY ON THE EAST SIDE LATER THIS MORNING BUT WILL INCREASE AT
THE COAST THIS AFTERNOON AND BECOME STRONG THIS EVENING INTO
SATURDAY MORNING...ALSO BECOMING STRONG ON THE EAST SIDE LATE
TONIGHT THROUGH SATURDAY EVENING. SOUTHWEST WIND GUSTS ARE
EXPECTED TO BE STRONGEST AT THE COASTAL HEADLANDS AT AROUND 80
MPH, BUT GUSTS TO 65 MPH ARE EXPECTED AT EXPOSED AREAS OF HIGHWAY
101 ALONG THE COAST AND IN THE TYPICALLY WINDIER SECTIONS OF THE
EAST SIDE...SUCH AS LAKE COUNTY BETWEEN PAISLEY AND SILVER LAKE.
THERE IS ALSO THE POTENTIAL FOR THE NEED TO ISSUE WIND ADVISORIES
WEST SIDE VALLEYS WILL NOT BE AS WINDY AS THOSE ON THE EAST SIDE
BUT 10 TO 20 MPH WINDS WITH GUSTS TO 35 MPH ARE POSSIBLE AROUND
THE TIME OF FRONTAL PASSAGE LATE SATURDAY MORNING INTO EARLY SATURDAY
EVENING.
WITH SUCH A FOCUS ON SATURDAY...IT CERTAINLY BEARS MENTIONING THAT
FIRST A WARM FRONT WILL LIFT NORTHEAST TOWARD THE NORTHERN OREGON
COAST TODAY. THIS WILL KEEP THE AREA MOSTLY CLOUDY AND RELATIVELY
WARM WITH LIGHT SHOWERS LIKELY...MAINLY WEST AND NORTH OF JACKSON
COUNTY.
BEYOND THE STORM...SOUTHWEST OREGON WILL BE FAVORED FOR LINGERING
LIGHT SHOWERS AND SNOW SHOWERS ON SUNDAY DUE TO A COUPLE OF WEAK
DISTURBANCES IN A COLD NORTHWEST FLOW ALOFT. A ACCUMULATION OF
SNOW...LIKELY LESS THAN AN INCH...COULD OCCUR AS LOW AS THE 2000
FOOT ELEVATION ON SUNDAY MORNING.
STRONG HIGH PRESSURE WILL FOLLOW MONDAY INTO FRIDAY WITH ONLY A
FEW VERY WEAK DISTURBANCES DURING WEDNESDAY TO FRIDAY TO ATTEMPT
TO IMPROVE UPON PERSISTENT WEST SIDE VALLEY LOW CLOUDS AND FOG.
THIS WILL SET UP A STRONG INVERSION WITH THE STRONG POSSIBILITY OF
STAGNANT AIR DEVELOPING IN VALLEYS AND WARM TEMPERATURES ON RIDGES.
BEYOND FRIDAY/DAY 7, THE PATTERN MAY TURN MORE ACTIVE AGAIN.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 7 PM THIS EVENING TO 7 AM PST SATURDAY
FOR ORZ021-022.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM PST THIS AFTERNOON FOR
ORZ021-022.
HIGH SURF WARNING FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY
FOR ORZ021-022.
HIGH WIND WARNING FROM 1 AM TO 7 PM PST SATURDAY FOR ORZ030-031.
WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR ORZ030-031.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT
FOR ORZ027-028.
CA...HIGH WIND WARNING FROM 1 AM TO 7 PM PST SATURDAY FOR CAZ085.
WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR CAZ085.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM PST THIS AFTERNOON FOR
PZZ350-356-370-376.
HAZARDOUS SEAS WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
SUNDAY FOR PZZ350-356-370-376.
STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM PST SATURDAY FOR
PZZ350-356-370-376.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 7 AM PST SATURDAY FOR
PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ350-356-370-376.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 10 PM PST SATURDAY FOR
PZZ350-370-376.
NSK/DW/CMCThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:23 AM PST | Small Craft Advisory for Winds | MFR | 12 hr | |
| Jan 10, 3:23 AM PST | Storm Warning | MFR | 28 hr | |
| Jan 10, 4:13 AM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Klamath, Lake | 42 hr |
| Jan 10, 4:42 AM PST | Winter Storm Watch | MFR | Douglas, Jackson, Josephine, Klamath | 11 hr |
| Jan 10, 3:18 PM PST | Wind Advisory | MFR | Klamath, Lake | 31 hr |
| Jan 10, 3:19 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 49 hr |
Nearby
Winter Storm Warnings in Oregon, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.